# SDR IPXA2018032627848

- Difficulty date: March 23, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N166UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 14,952 hours, 9,138 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, AND GEAR RETRACTION, RECEIVED AN ECAM WARNING FOR LG POS DET SYS 1 FAULT.   ACCOMPANIED WITH A RT MAIN LANDING GEAR RED UNLOCK WARNING LIGHT.  THESE WARNINGS WERE PRESENT IN SYS 1 AND 2.  ON GEAR EXTENTION ALL GEAR DOWN INDICATIONS WERE NORMAL.  AIR TURN BACK.  FOUND THE NR 1 SYSTEM MICROSWITCH WAS BAD.  TROUBLESHOT IAW ASM 32-61-00,  REMOVED AND REPLACED THE UPLOCK SWITCH 32 GB IAW AMM 32-00-0-0401.  OPS CHECK OK.
